| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of ascqs0095 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
Event or Problem Description
It was reported that by medical order and with sterile technique, an implantable catheter control laboratory is taken and leakage is observed between the connection of needle equipment.There is no input data (implantable needle number 22, placed on (b)(6) 2019.".